PL EN


Preferences help
enabled [disable] Abstract
Number of results
2020 | 144 | 196-207
Article title

A New Notion of Star Open Sets in Soft Topological Spaces

Content
Title variants
Languages of publication
EN
Abstracts
EN
In our day-to-day life, we look out problems with unreliabilities. To handle the lack of unreliability and to solve the problems related to uncertainty, a short time ago numberless theories have been developed like Rough Sets [Pawlak 1982], Fuzzy Sets [Zadeh, 1965], Vague Sets [Gau and Buehrer, 1993]. However, these methodologies have their own risks. To circumvent these difficulties, Molodtsov [1999] developed Soft set theory to deal with unreliability. The development of Soft Set theory is whistle stop now-a-days. In 2013, Gnanambal et al. made a study of soft topology via soft pre-open sets. Quite recently, the authors defined soft semi*-open sets using semi*-open sets. This paper aims at developing a soft topology via soft pre*-open sets. Further, we study the fundamental properties of soft pre*-open and soft pre*-closed sets, soft pre*-interior and soft pre*-closure operators.
Discipline
Year
Volume
144
Pages
196-207
Physical description
Contributors
  • Centre for Research and Post Graduate Studies in Mathematics, Ayya Nadar Janaki Ammal College (Autonomous), Sivakasi - 626 124, Tamil Nadu, India
  • School of Mathematics, Madurai Kamaraj University, Madurai - 625 021, Tamil Nadu, India
References
  • [1] Andrijevic, D. On the topology generated by pre-open sets. Mat. Vesnik 39 (1987) 367-376
  • [2] Andrijevic, D. and Ganster, M. A note on the topology generated by pre-open sets. Mat. Vesnik 39 (1987) 115-119
  • [3] A. Aygünoğlu and H. Aygün. H. Some Notes on Soft Topological Spaces. Neural Comput. and Applic. 21 (2012) 113-119
  • [4] Cagman, N. and Karatas, S. Soft topology. Comp. Math. Appl. 62 (2011) 351-358
  • [5] Dimitrije Andrijevic. A note on pre- open sets. Suppl. Rend. Circ. Mat. Palermo 2 (18) (1988) 195-201
  • [6] Dunham, W. A new closure operator for Non-T1 topologies, Kynngpook Math. J. 22, (1982), 55-60.
  • [7] Gau, W.L., Buehrer, D.J. Vague sets. IEEE Transactions on Systems, Man and Cybernetics 23 (2) (1993) 610-614
  • [8] Gnanachandra,P and Lellis Thivagar,M., A new notion of open sets in Soft Topolgy, Cognitive Mathematics and Statistics, (preprint).
  • [9] Gnanambal Ilango and Mrudula Ravindran. On soft pre-open Sets in Soft Topological Spaces. International Journal of Mathematics Research 5 (4) (2013) 399-409
  • [10] M. Irfan Ali, F. Feng, X.Liu, W.K. Min, M.Shabir. On some new operations in soft set. Computers & Mathematics with Applications 57(9) (2009) 1547-1553
  • [11] Kannan K, Soft generalized closed sets in soft topological spaces. J of Theoretical and Appl. Inf. Tech. 37 (1) (2012) 17-21
  • [12] Won Keun Min. A Note on Soft Topological Spaces. Computers & Mathematics with Applications 62(2) (2011) 3524-3528
  • [13] Molodtsov, D: Soft set theory – first results. Computers & Mathematics with Applications 37(4-5) (1999), 19-31
  • [14] Muhammad Shabir and Munazza Naz: On soft topological spaces. Computers & Mathematics with Applications 61(7) (2011) 1786-1799
  • [15] Nazmul, S.K and Samantha, S., Neighbourhood properties of soft topological spaces. Annals of Fuzzy Mathematics and Informatics 6(1) (2013) 1-15
  • [16] Sabir Hussain and Bashir Ahmad: Some properties of soft topological spaces. Computers & Mathematics with Applications 62 (2011) 4058-4067
  • [17] Z. Pawlak, Rough sets. International Journal of Information and Computer Science 11 (1982) 341-356
  • [18] Pazar Varol. B., and Aygün, H. On Soft Hausdorff Spaces. Annals of Fuzzy Mathematics and Informatics 5 (1) (2013) 15-24
  • [19] Selvi, T. and Punitha Dharani, A., Lower separation axioms using pre*-open sets, International Journal of Advanced Scientific and Technical Research 2(6) (2012) 555-562
  • [20] Zadeh, L.A. Fuzzy sets. Information and Control 8 (1965) 338-353
  • [21] Zorlutuna, I, Akdag, M, Min, W. K., and Atmaca, S. Remarks on soft topological spaces. Annals of Fuzzy Mathematics and Informatics 3(2) (2012) 171-185
Document Type
article
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.psjd-02aa93e3-e204-4a75-80f8-b07ce389f0b0
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.